Scrotal Dermatitis

Scrotal dermatitis is a condition accompanied by severe itching. It develops due to a combination of factors such as environmental, external and anatomical reasons. It is often confused with fungal infections as they are common in this area of the body.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why is my scrotum leathery and itchy?

Query: Hi doctor, I am a 36 year old male. I had severe itching on my scrotum for the last one month or so. This issue first began before three years and has been on and off since then. I have tried several combinations of medicines, including Itraconazole, Terbinafine, Levocetirizine, etc., but only wit...  Read Full »


Dr. Gaurang Gupta

Cosmetologist, Dermatologist, Hair Transplant Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. You have just explained about your problem of severe itching in the scrotum. Do you have lesion or rashes or swelling of the skin or just itching? The treatment you are taking is for fungal. As you said you have itching on scrotum, fungal mainly involves groin area and...  Read Full »

How can scrotal eczema be treated?

Query: Hi doctor, I found a red dry skin on my scrotum today. What is is? Is it dangerous? How can I treat it? I am still a virgin. I have attached the pictures of the dry skin.  Read Full »


Dr. Gaurang Gupta

Cosmetologist, Dermatologist, Hair Transplant Surgeon, Venereologist

Answer: Hello, Welcome to icliniq.com. I have seen the pictures (attachment removed to protect patient identity). It looks like scrotal dermatitis. Try doing the following. If it is itching, I suggest you take tablet Teczine (Levocetirizine hydrochloride) 10 mg, once in the night for a month. Also, mix equa...  Read Full »

What are the pimple-like rashes on the penis head?

Query: Hi doctor, My skin around the scrotum is flaking and senseless on touch. Also, the same on penis head. There are a lot of rashes like pimples on the bottom of the penis head. It gives a bad odor. I am 23 years old and I have been in this condition for more than seven years now. My past medication wa...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. This could be due to a fungal infection. You may apply Onabet cream (Sertaconazole) over the areas twice daily. Consult your doctor, discuss with him or her and take the medicine with consent. Proper oral and topical medicine for one or two months is needed to cure you o...  Read Full »

There are itchy cracks on my scrotum. What is it?

Query: Hello doctor, I have a skin problem on my scrotum. I am having this issue since six months. It itches every time and there are cracks on my scrotum. I am using Betnovate. When I use the ointment, it goes away and when I stop it, it recurs. Previously, I had a skin disease, which I think as keratos...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I have read your query in detail and do understand your concern.  Read Full »

What is the small red spot I am having?

Query: Hello doctor, I have a small red spot since last two days, and I am very worried. Kindly tell me what it is.  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. What is the complaint in it? Is the size increasing? For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist  Read Full »

Can I have some idea about the rash present in my scrotum?

Query: Hi doctor, I have a red itchy skin in my scrotum. It is dry, and the skin is peeling off. The rashes exist only in my scrotum. It also burns. I am taking Doxycycline for the past one month. Please help.  Read Full »


Dr. Mahmoud Ahmed Abelrahman Abouibrahim

Internal Medicine Physician, Family Physician, General Practitioner, General Medicine Physician

Answer: Hi, Welcome to icliniq.com. I have gone through the attachment (attachment removed to protect patient identity). It looks like scrotal dermatitis (eczema). Take one tablet Zyrtec (Cetirizine) daily for a month. Use a local antihistamine cream like Chlorphenoxamine twice daily. Use a soothing cream...  Read Full »

I am having scrotum itching. Kindly advise what has to be done.

Query: Hello doctor,I have been suffering from groin fungal infection for a long time. It had healed six months ago by Onabet and some anti-fungal pills, but now it is back. This time it is scrotum itching. Also, on the penis. There are small dots on the penis and the top is red and a bit swelled up, maybe...  Read Full »


Dr. Sreelakshmi S

Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I can understand your concern. From your description and clinical pictures (attachment removed to protect patient identity), it seems that your symptoms are due to a condition called the scrotal dermatitis. The cause is multifactorial. It may be due to irritation from c...  Read Full »

I have itching on the testicles and white rashes on the top end of my penis. What it could be?

Query: Hello doctor, I have itching on the left side of my testicle and also two white rashes on the top end of my penis. What are they?  Read Full »


Dr. Gaurang Gupta

Cosmetologist, Dermatologist, Hair Transplant Surgeon, Venereologist

Answer: Hello, Welcome to icliniq.com. Well, attach some photo of the area where you are having itching so that it is easy to diagnose the condition and provide an effective treatment. From your description, it could be either scrotal dermatitis or a fungal infection. For more information consult a derm...  Read Full »

I have scrotal dermatitis.Is it a relapsing disorder?

Query: Hello doctor, I have scrotal dermatitis. My dermatologist gave me some steroid creams, riboflavin tablets, multivitamin and mineral tablets. It subsided and I was normal in ten days. But again it came back in another 2 or 3 months. When I consulted the doctor again, he said it is relapsing due to ...  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. What you have mentioned as scrotal dermatitis can be lichen simplex chronicus (causing chronic itching and scratching). Since it is a relapsing disorder, it is very difficult to get control over the disease. It's etiology is not clear. Nutritional factors, stress and envi...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.